# SDR DXTA2022051862020

- Difficulty date: May 17, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N113QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9722
- Aircraft time: 5,488 hours, 2,549 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Abnormal
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR PRIMARY SEAL: NOTICEABLE AIR NOISE IN VICINITY OF FORWARD SIDE OF THE MAIN DOOR SEAL. DAYLIGHT VISIBLE AT ALTITUDE IN VICINITY OF DOOR HANDLE. // SIGNOFF// INSPECTED MAIN DOOR PRIMARY SEAL AND DOOR VENT SEAL. NO DEFECTS NOTED. PRESSURIZED A/C AND PERFORMED LEAK CHECK OF MAIN DOOR AND DOOR VENT. NO DEFECTS NOTED. REF. BOMBARDIER GLOBAL 5000 AMM 21-00-00.
